# SDR FDEA200910213651

- Difficulty date: October 21, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163227
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP CRACKED AT CUT-OUT IN T/E ANGLE.  REMOVED CRACKED SECTION OF LT IB MID FLAP TE ANGLE 46" LONG IAW SRM REV 101, 51-30-2.  LOCATED, DRILLED AND DEBURRED NEW SECTION OF TE CHORD IAW SRM 51-30-5.  INSTALLED NEW ANGLE IAW SRM 51-30-2.
